Botox Injections for Migraines - Lacombe, LA

I had the botox injections for my migraines

I had the botox injections for my migraines March 6,2013. From that day on my life has changed somewhat. I had some side effects which left me feeling very stressed out. I had weakness in my neck akin to feeling paralized. My eyebrows went higher up in my forehead and the headaches stayed the same in fact increased. I went back to the neurologist after two weeks and she told me to give it one more week, making it 3 weeks after the injections. Did I do the right thing in doing this, right now I am not sure. I am scheduled for the next series in 3 months, but if these side effects don't stop, I won't do it.

Ugh, sorry to hear your headaches increased. :-/ If it didn't help with your headaches this time would you just be considering doing it again as a test to see if another round might help with the headaches?

Reply

It is now 3 weeks since botox for migraines

It is now 3 weeks since botox for migraines. This morning I woke up with this terrible ringing in my left ear and could not hear out of it. It was very frustrating. It did ease up at the end of the day. I don't know if this could be another side effect of the botox, because I have never had this sensation in my ear before. Since the botox I am so stressed out about how I feel, I have lost considerable weight without even trying. My neck is still not right and is still weak.


Hi Patricia3 - I hope you're doing better with your headaches. Just as a note, we recently opened up a new discussion on RealSelf dedicated to Botox for Migraines. We've moved your story to this section. 



Have you arrived at opinion on whether Botox for Migraines is worth it?


Reply
My neurologist advised me not to get anymore botox for the migraines because I had too many side effects. We are now trying to increase the preventative topamax to see if that will help. There is also another concern and that is I might be having rebound headaches from too much pain medication. We are going to work on that also. I want to thank you and Megan for your follow ups with me. That makes me feel better. I look at it this way I gave the botox a try and it was not for me. All of the side effects have dissappeared and I had the botox on March 6, 2013 Thanks again
Reply
Name not provided

I have been going to this neurologist for years for my headaches.

Was this review helpful? 3 others found this helpful